# SDR KBMA117631

- Difficulty date: June 24, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 350A27119120
- Condition: Worn
- Location: T/R Control
- Part time: 9,112 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 4 TAIL ROTOR CONTROL TUBE FLANGE GUIDE BEARINGS, WORN.  REPLACED WITH NEW.
